| Catalog Number |
8065752144 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The physician reported that an ophthalmic surgical irrigation and aspiration tip was found bent before surgery.The surgery was completed on the same day with alternative product.Details of procedure and patient harm was not reported.Additional details has been requested and none received till date.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information is provided in sections d.4, d.9, h.3, h.6 and h.11.One opened polymer i/a coaxial straight was returned for the reported issue of bent tip.The returned sample was visually inspected and was found to be nonconforming with the tip attached to the coaxial i/a handpiece observed to be bent where metal cannula comes out of over molded plastic.A review of the device history record traceable to the reported lot number indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The returned non-conforming sample was received opened.How and when the i/a tip became damaged cannot be determined from this evaluation; therefore a root cause cannot be determined for the complaint as described by the customer.The exact root cause for this complaint is unknown, therefore, specific action with regards to this complaint cannot be taken.All i/a tips are 100% visually inspected prior to being released from the manufacturing facility.The manufacturer internal reference number is: (b)(4).